# SDR CA060206012

- Difficulty date: January 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 69,935 hours, 61,592 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing Race
- Part number: 106054554
- Condition: Worn
- Location: Elevator Mast
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) LOW FREQUENCY OSCILLATION FELT THROUGH AIRFRAME DURING CLIMB BETWEEN 240-270 KTS. NO CHANGE WITH AUTOPILOT ON OR OFF.  ( NOTE: THIS WAS NOT VIBRATION ) HORIZ STAB PIVOT BEARINGS ON BOTH THE LT AND RT SIDE WERE REPLACED, BEARING HOUSING WAS REPLACED ON LT SIDE . ELEVATOR INPUT BEARINGS ON ELEVATOR MAST WERE REPLACED BOTH LT AND RT SIDE.     FOLLOW UP ACTION THERE HAS BEEN A HARD FAILURE FOUND. COMPONENTS HAVE BEEN REPLACED. THERE IS NO FOLLOW UP REQUIRED.   AC REMOVED FROM SERVICE FOR HORIZONTAL PIVOT BEARING REPLACEMENT.
